Hedex Extra 16s

Hedex  Extra  16s

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 1686

Availability: In stock

£2.40
OR
  • Provides extra relief from headaches and migraines
  • Relieves the fever, aches and pains of colds and flu
  • Contains paracetamol and caffeine
Description

Details

Hedex Extra can provide extra relief from headache including migraine.

They can also relieve backache rheumatic and muscle pain toothache sore throat period pain and relieve the fever aches and pains of colds and flu.

The tablets contain two active ingredients. Paracetamol is a painkiller and also reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.

Ingredients

Ingredients

Active ingredients: Each tablet contains Paracetamol 500 mg and Caffeine 65 mg.

Other ingredients: Starch pregelatinised, maize starch, polyvinyl pyrrolidone, potassium sorbate (E 202), purified talc, stearic acid, croscarmellose sodium, hypromellose, triacetin, propylene glycol, shellac, brilliant blue FCF (E 133), sodium lactate and dimethylpolysiloxane (SAG 770).

 

Packs of Hedex Extra contain 16 tablets.

Directions

Directions

Adults and children aged 12 years and over:
Swallow 2 tablets every 4 hours as needed.
• Do not take more frequently than every 4 hours.
• Do not take more than 8 tablets in 24 hours.
• Do not take more than the recommended dose.
• Do not give to children under 12 years.
• Avoid too much caffeine in drinks like coffee and tea.
High caffeine intake can cause difficulty sleeping, shaking and an

Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)
Brands